# SDR AALA20060081

- Difficulty date: February 9, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS FROM SEATS 16DEF TO 25DEF INOPERATIVE.  REPLACED BATTERY PACK AND LIGHT ASSEMBLY AT 17DEF FOR EMERGENCY LIGHTS FROM SEATS 16DEF TO 25DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
